کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4617337 1339377 2012 9 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Olver’s asymptotic method revisited; Case I
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
Olver’s asymptotic method revisited; Case I
چکیده انگلیسی

We consider the asymptotic method designed by Olver [F.W.J. Olver, Asymptotics and Special Functions, Academic Press, 1974] for linear differential equations of the second order containing a large (asymptotic) parameter ΛΛ. We only consider here the first case studied by Olver: differential equations without turning or singular points. It is well-known that his method gives the Poincaré-type asymptotic expansion of two independent solutions of the equation in inverse powers of ΛΛ. In this paper we add two initial conditions to the differential equation and consider the corresponding initial value problem. By using the Green’s function of an auxiliary problem and a fixed point theorem, we construct a sequence of functions that converges to the unique solution of the problem. This sequence also has the property of being an asymptotic expansion for large ΛΛ (not of Poincaré type) of the solution of the problem. Moreover, we show that the idea may be applied to nonlinear differential equations with a large parameter.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 395, Issue 2, 15 November 2012, Pages 578–586
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت